Injection site problem

By JBSJR Latest Reply 2011-04-28 17:16:25 -0500
Started 2011-04-28 11:26:17 -0500

I am a type 2 diabetic. I start takiing insulin in 1992. I inject in my abdomine area and have been doing so since I started injections. I have developed areas where the needle will no longer penatrate. I am assuming this is caused by fat build up but I'm not sure. Whatever the cause I would like to get rid of it but don't know how or what to do about it. Does anyone have the same problem and if so what have you done about it?


2 replies

Harlen 2011-04-28 17:16:25 -0500 Report

Try using your Thighs for a time and give your tummy a brake .
There are a lot of sites you can use other then you tummy .
I am on the pump and I put it all over lol lol lol wife looks at me funny from time to time ( dont that hurt ) ???
Know that it it is scaring you will be hard pressed to get rid of it .
Best wishes

Bunny Cakes
Bunny Cakes 2011-04-28 12:17:30 -0500 Report

It's probably more like scar tissue than fat build up. I've heard that people who inject in the same places over and over are prone to getting this and it also make the insulin not work as well when injected in those areas.

I don't know for sure as I don't use injections yet but it's something I've seen discussed.

Next Discussion: Insulin pump »